I’m seriously thinking about switching off Risperdal because of various side effects over the years like gross weight gain and different sexual side effects like ED and gynecomastia.
I’m considering different types of antipsychotics and the newest one that caught my eye is lurasidone (Latuda)
It’s suppose to be weight neutral
Anyone try Latuda?
How’d it go for you?
I’m all ears
Tried it and it gave me dystonic reaction.
Oh I’m sorry @Mars
Refresh my memory is dystonia similar to EPS or tardive dyskinesia?
Made my muscles rigid, increased my blood pressure really high, intrusive thoughts.
It’s all good, I quit taking it.
Latuda is one of the ap’s I’m on, and I really like it for my mood, Keeps all the bad feelings at bay. No side effects and no weight gain from it.
Latuda very bad akathisia and nausea for me.
I still gained weight on it vs Abilify but less than risperidone.
Ok thanks @Natron and @Aziz
@Aziz which antipsychotic was more activating for you?
Abilify or Latuda?
Abilify was more activating.
I was on Latuda a long time ago, and I don’t remember much about the drug. I do remember that I suffered a little bit when I was coming off it.
I’m on latuda.
Been on it seven years or so and it’s really good.
I have insomnia.
When I first got on it I had unbearable jawclenching but thankfully that went away after a couple weeks or so.
Best wishes to you @Wave
I was on it a couple of short spells, but both times I had to discontinue because of chestpain. Guess I am allergic to it. Too bad because it was good for emotions.
Latuda gave me a dysphoric feeling called akathisia. I liked it eventually but it can cause severe restlessness, you need a very good doctor to be on latuda for schizophrenia
Yeah it may not work out for me.
These newer antipsychotic meds with antidepressant properties like Abilify and Vraylar made me extremely agitated and anxious.
Looks like Latuda could be the same.
I’m just going to have to wait and see what my pdoc says
Ugh…this is so frustrating!
Med changes are so hard
What’s got you wanting to switch
Obesity, severe negative symptoms, sexual dysfunction, gynecomastia
All those things sound like problems for a therapist, it’s possible to learn to cope with those side effects.
Latuda gave me very bad nausea